# SDR USAAD00048

- Difficulty date: April 6, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE MAIN ENTRANCE DOOR EMERGENCY SLIDE INDICATED LOW PRESSURE.  MAINTENANCE REPLACED THE EMERGENCY ESCAPE SLIDE.  (M)
